# SDR UALA2010082503137

- Difficulty date: August 25, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 74,944 hours, 12,128 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 32687929
- Part serial: 41
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CTR HYD SYS, ADP LEAKING HYD FLUID FROM ADP GEAR CASE.  CENTER ADP REMOVAL STARTED. REMOVED ADP REF MM. REPLACED ADP. NO LEAKS DETECTED.
